# SDR AALA20091116DFW01

- Difficulty date: November 16, 2009
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 26,440 hours, 11,160 cycles
- Engine: Ge CFM567B24
- Engine time: 26,440 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE COMPRESSOR STALL AT CRUISE FOLLOWED BY THE NUMBER TWO ENGINE OIL FILTER BYPASS INDICATION.  CREW SHUT DOWN NUMBER TWO ENGINE AS PRECAUTION.  LANDED DFW WITHOUT INCIDENT.  FOUND HEAVY METAL DEPOSITS IN CHIP DETECTORS.  REPLACED NUMBER TWO ENGINE ON 17 NOV AT DFW.
